RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 2, страницы 78–125 (Mi emj158)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Generalized potentials of double layer in plane theory of elasticity

A. P. Soldatov

Department of mathematical analysis, Belgorod State National Research University

Аннотация: Connected with the function-theoretic approach, generalized potentials of double layer are introduced for the Lamé system of plane anisotropic elasticity theory. These potentials are constructed for the displacement vector – a solution of the Lamé system, and as well for the conjugate vector–functions describing the stress tensor. There are obtained integral representations of these solutions via potentials mentioned above. As a corollary the first and the second boundary-value problems in different classes (Hölder, Hardy, the class of functions continuous in a closed domain) are reduced to equivalent systems of the boundary Fredholm equations in corresponding spaces.

Ключевые слова и фразы: function-theoretic approach, Lamé system, generalized potentials, plane anisotropic elasticity.

Полный текст: PDF файл (586 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 35J47, 35J57, 35J67, 74B05, 74B15
Поступила в редакцию: 18.07.2013
Язык публикации: английский

Образец цитирования: A. P. Soldatov, “Generalized potentials of double layer in plane theory of elasticity”, Eurasian Math. J., 5:2 (2014), 78–125

Цитирование в формате AMSBIB
\RBibitem{Sol14}
\by A.~P.~Soldatov
\paper Generalized potentials of double layer in plane theory of elasticity
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 2
\pages 78--125
\mathnet{http://mi.mathnet.ru/emj158}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj158
  • http://mi.mathnet.ru/rus/emj/v5/i2/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Soldatov A.P., “a Plane Elasticity Analogue of the Keldish-Sedov Formula”, 41St International Conference Applications of Mathematics in Engineering and Economics (Amee'15), AIP Conference Proceedings, 1690, eds. Pasheva V., Popivanov N., Venkov G., Amer Inst Physics, 2015, 040004  crossref  isi  scopus
    2. А. П. Солдатов, “Смешанная задача плоской ортотропной теории упругости в полуплоскости”, Дифференц. уравнения, 52:6 (2016), 820–833  mathscinet  zmath  elib; A. P. Soldatov, “Mixed problem of plane orthotropic elasticity in a half-plane”, Differ. Equ., 52:6 (2016), 798–812  crossref  mathscinet  zmath  isi  elib  scopus
    3. T. Sh. Kal'menov, G. D. Arepova, “A criterion for the existence of soliton solutions of telegraph equation”, Bull. Karaganda Univ-Math., 91:3 (2018), 45–52  crossref  isi
    4. А. А. Андреев, В. П. Радченко, Е. А. Козлова, “К 70-летию профессора Александра Павловича Солдатова”, Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 22:1 (2018), 15–22  mathnet  crossref  zmath  elib [A. A. Andreyev, V. P. Padchenko, E. A. Kozlova, “To the 70th anniversary of professor alexander pavlovich soldatov”, Vestn. Samar. Gos. Tekhnicheskogo Univ.-Ser. Fiz.-Mat. Nauka, 22:1 (2018), 15–22  crossref  mathscinet  isi]
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:218
    Полный текст:104
    Литература:44
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020